# SDR DALA2022101806732

- Difficulty date: October 17, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 67,634 hours, 8,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 REPLACED EPSU (16WL) AND BATTERY PER A330 AMM 33-51. CORRECTIVE ACTION: SERVICED DOOR 3R PER A330 AMM TASK 52-10. (9386750)
